# SDR HEEA085026

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- System (JASC): 6220 · Main Rotor Head
- Part: Grip Seal
- Condition: Leaking
- Location: M/R Head
- Part time: 8,741 hours
- Component: Rotor Head
- Component part number: 206011100159
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD SLINGING GREASE FROM GRIP SEAL. REPAIRED.
